Alert archive / New Mexico / High Wind Warnings in 2008

High Wind Warning 6, NWS Albuquerque, NM

April 10, 2008

NWS Albuquerque, NM issued this high wind warning at Apr 10, 2008, 3:46 AM MDT. It took effect at Apr 10, 2008, 6:00 AM MDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2008, 3:46 AM MDT (09:46 UTC)
In effect from
Apr 10, 2008, 6:00 AM MDT
Expired
Apr 10, 2008, 8:00 PM MDT
In force
14 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 100946
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 AM MDT THU APR 10 2008

...WINDY DAY ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY...

.A DEPARTING WEATHER SYSTEM OVER NORTHEAST NEW MEXICO COMBINED
WITH DEEPENING SURFACE LOW PRESSURE OVER THE OKLAHOMA BORDER WILL
PRODUCE A WIDESPREAD ROUND OF GUSTY WEST WINDS AS A WEAK COLD
FRONT DROPS FROM NORTH TO SOUTH ACROSS THE STATE. STRONGEST WINDS
WILL CROSS THE EASTERN AND SOUTHEAST PLAINS FROM THE CENTRAL
MOUNTAIN CHAIN TO THE TEXAS LINE...WITH GUSTS TOPPING 60 MPH AT
TIMES IN THESE AREAS THIS AFTERNOON. WITH THE WEATHER SYSTEM
MOVING OFF INTO THE CENTRAL PLAINS THIS EVENING...WINDS WILL SHIFT
TO THE NORTHWEST AND DECREASE SPEED BY MIDNIGHT.

NMZ010>013-016>021-026-101800-
/O.UPG.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/
/O.NEW.KABQ.HW.W.0006.080410T1200Z-080411T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
346 AM MDT THU APR 10 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL INCREASE SPEED RAPIDLY THIS MORNING REACHING 40
MPH WITH GUSTS TO 60 MPH DEVELOPING BY EARLY AFTERNOON. EXPECT
STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND
PASSES...AND BELOW CANYONS. EXPECT STRONG AND GUSTY WINDS ACROSS
INTERSTATE 40 FROM TIJERAS CANYON TO THE TEXAS LINE...OR FROM MILE
POST 170 TO MILE POST 370...AND ACROSS HIGHWAY 285...HIGHWAY
84...HIGHWAY 54...HIGHWAY 60 AND HIGHWAYS 70 AND 380.

VISIBILITIES MAY BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING DUST.

WIND SPEEDS WILL DECREASE GRADUALLY THIS EVENING TO EASE THESE
DANGEROUS WIND CONDITIONS.

TIE DOWN LOOSE OBJECTS...OR BRING THEM INSIDE. IF DRIVING...ESPECIALLY
LARGE OR TALL VEHICLES...BE PREPARED FOR STRONG GUSTY WINDS THAT
MAY CAUSE LOSS OF CONTROL. IF DRIVING ON NORTH SOUTH ORIENTED
ROADS...EXPECT STRONG AND DANGEROUS CROSS WINDS AT TIMES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ001>005-008-009-014-015-101800-
/O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...
GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO
346 AM MDT THU APR 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST WINDS INCREASING TO 35 MPH THIS MORNING WILL GUST TO 50 MPH
BY EARLY AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND
HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT
VERY GUSTY WINDS OVER INTERSTATE 25 FROM THE SOCORRO COUNTY LINE
NORTH OF ELEPHANT BUTTE LAKE STATE PARK NORTH TO THE COLORADO
LINE...OR FROM MILE POST 100 TO MILE POST 460...AND ACROSS
INTERSTATE 40 FROM THE ARIZONA LINE EAST TO TIJERAS CANYON...OR
FROM MILE POST ZERO TO MILE POST 170. EXPECT HAZARDOUS WINDS ACROSS
HIGHWAY 64...HIGHWAY 550...HIGHWAY 491...HIGHWAYS 84 AND
285...HIGHWAY 60...HIGHWAY 180...AND HIGHWAY 380.

WINDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE
HAZARDOUS WIND CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN
GUSTS OF WIND THAT MAY CAUSE LOSS OF CONTROL. EXPECT HAZARDOUS
CROSS WINDS ON NORTH SOUTH ROADS.

$$

SHY
2 follow-up statements
000 
WWUS75 KABQ 101737
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1137 AM MDT THU APR 10 2008

...WINDY DAY ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY...

.A DEPARTING WEATHER SYSTEM OVER NORTHEAST NEW MEXICO COMBINED
WITH DEEPENING SURFACE LOW PRESSURE OVER THE OKLAHOMA BORDER WILL
PRODUCE WIDESPREAD STRONG AND GUSTY WEST WINDS. THE STRONGEST
WINDS WILL OCCUR OVER THE EAST AND SOUTHEAST PLAINS FROM THE
CENTRAL MOUNTAIN CHAIN TO THE TEXAS LINE...WITH GUSTS TOPPING 60
MPH AT TIMES THIS AFTERNOON. WITH THE WEATHER SYSTEM MOVING OFF
INTO THE CENTRAL PLAINS THIS EVENING...WINDS WILL SHIFT TO THE
NORTHWEST AND DECREASE IN SPEED BY MIDNIGHT.

NMZ010>013-016>021-026-110200-
/O.CON.KABQ.HW.W.0006.000000T0000Z-080411T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
1137 AM MDT THU APR 10 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

SUSTAINED WEST WINDS NEAR 40 MPH WITH GUSTS NEAR 65 MPH WILL
CONTINUE THROUGH 8 PM ACROSS THE EAST AND SOUTHEAST PLAINS FROM
THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE. 

VISIBILITIES MAY BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING
DUST ESPECIALLY IN AND AROUND TUCUMCARI AND CLOVIS.

WIND SPEEDS WILL DECREASE GRADUALLY THIS EVENING TO EASE THESE
DANGEROUS WIND CONDITIONS.

TIE DOWN LOOSE OBJECTS...OR BRING THEM INSIDE. IF DRIVING...
ESPECIALLY LARGE OR TALL VEHICLES...BE PREPARED FOR STRONG GUSTY
WINDS THAT MAY CAUSE LOSS OF CONTROL. IF DRIVING ON NORTH TO SOUTH
ORIENTED ROADWAYS...EXPECT STRONG AND DANGEROUS CROSS WINDS AT
TIMES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ001>005-008-009-014-015-110200-
/O.CON.KABQ.WI.Y.0020.000000T0000Z-080411T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...
GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO
1137 AM MDT THU APR 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST TO NORTHWEST WINDS OF 35 MPH WITH GUSTS NEAR 50 MPH WILL
CONTINUE THROUGH 8 PM ACROSS MUCH OF NORTHERN AND WESTERN NEW 
MEXICO. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH
GAPS AND PASSES...AND BELOW CANYONS. TAKE ACTION TO SECURE TRASH
CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR
OBJECTS.

WINDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE
HAZARDOUS WIND CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN
GUSTS OF WIND THAT MAY CAUSE LOSS OF CONTROL. EXPECT HAZARDOUS
CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS.

$$

34
000 
WWUS75 KABQ 102104
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT THU APR 10 2008

...WINDS SLOWLY DIMINISHING ACROSS EASTERN NEW MEXICO LATE THIS
AFTERNOON...

.A DEPARTING WEATHER SYSTEM OVER THE CENTRAL PLAINS STATE WILL
ALLOW THE SURFACE PRESSURE GRADIENT TO WEAKEN ACROSS NEW MEXICO
THROUGH THIS EVENING. THE STRONGEST WINDS WILL CONTINUE OVER THE
EAST AND SOUTHEAST PLAINS FROM THE CENTRAL MOUNTAIN CHAIN TO THE
TEXAS LINE...WITH GUSTS UP TO 60 MPH AT TIMES THROUGH EARLY THIS
EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE IN SPEED
AFTER SUNSET.

NMZ001>005-008-009-014-015-102215-
/O.CAN.KABQ.WI.Y.0020.000000T0000Z-080411T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...
GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO
304 PM MDT THU APR 10 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
DIMINISH THROUGH THIS EVENING ACROSS WESTERN AND CENTRAL NEW MEXICO.
THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

NMZ010>013-016>021-026-110200-
/O.CON.KABQ.HW.W.0006.000000T0000Z-080411T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
304 PM MDT THU APR 10 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

SUSTAINED WEST NORTHWEST WINDS NEAR 40 MPH WITH GUSTS NEAR 60 MPH
WILL CONTINUE THROUGH 6 PM ACROSS THE EAST AND SOUTHEAST PLAINS
BEFORE GRADUALLY DIMINISHING EARLY THIS EVENING.

VISIBILITIES MAY BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING
DUST ESPECIALLY IN AND AROUND CLOVIS...ROSWELL...AND RUIDOSO.

TIE DOWN LOOSE OBJECTS...OR BRING THEM INSIDE. IF DRIVING...
ESPECIALLY LARGE OR TALL VEHICLES...BE PREPARED FOR STRONG GUSTY
WINDS THAT MAY CAUSE LOSS OF CONTROL. IF DRIVING ON NORTH TO SOUTH
ORIENTED ROADWAYS...EXPECT STRONG AND DANGEROUS CROSS WINDS AT
TIMES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

GUYER

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Apr 10, 3:09 AM MDT, 37 minutes earlier.

Area forecast discussion, Apr 10, 3:09 AM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 AM MDT THU APR 10 2008

.DISCUSSION...
UPPER TROUGH HAS PLUNGED INTO NEW MEXICO WITH 564 DAM CONTOUR
PUSHING SOUTH OF THE MEXICAN BORDER AND TROUGH AXIS BISECTING THE
STATE. EXPECTING TO SEE A CLOSING OFF OF THE UPPER LEVEL CONTOURS
AS SYSTEM SHIFTS EAST OF THE ROCKIES LEAVING A PRONOUNCED NORTH TO
NORTHWEST FLOW ACROSS THE FORECAST AREA TODAY. A FEW SPARSE AND
LIGHT SHOWERS ONGOING AT THE MOMENT WITH PATCHY AREAS OF
FOG...MOSTLY NORTH AND EAST.

BEST MID TO UPPER LEVEL MOISTURE WILL BE TRANSITIONING EASTWARD
WITH RESIDUAL WRAP AROUND CLOUDS AND SHOWERS HANGING AROUND THE
NORTHERN TIER OF THE CWA. HEAVIEST AND MOST WIDESPREAD PRECIP TO
OCCUR OVER NORTHEAST CLOSEST TO THE LOW AND FALLING IN THE LIQUID
PHASE OTHER THAN SOME PERIODS OF WET FLAKES ABOVE 6000 TO 6500FT.
WINDS OF 45 TO 50KT AT H7 WILL QUICKLY MIX DOWNWARD TO THE SURFACE
AFTER SUNRISE IN MANY AREAS...PARTICULARLY THE EAST CENTRAL TO
SOUTHEASTERN ZONES WHERE HIGH WIND WARNING WILL BE IN EFFECT. WIND
ADVISORY WILL SUFFICE ELSEWHERE EXCEPT FOR THE NORTHEASTERN ZONES
OF 006 AND 007 WHERE PRESSURE GRADIENT WILL BE WEAKER. IN
ADDITION...RED FLAG WARNING WILL GO IN EFFECT ALONG AND SOUTH OF
INTERSTATE 40. SOME SPOTTY AREAS MAY LAG IN MEETING CRITICAL FIRE
WX CRITERIA DUE TO RECENT PRECIP AMOUNTS RANGING 0.3 TO 0.5 INCHES
AT SOME LOCALES. THIS SHOULD ONLY TEMPORARILY SLOW THE DIURNAL
DECLINE IN RELATIVE HUMIDITY GIVEN SUCH STRONG WINDS AND THE
CLEARING TREND EXPECTED FOR THIS AREA TODAY.

A BRIEF LULL IN THE PRECIP IS EXPECTED IN THE NORTH TONIGHT...BUT
A STRONG MERIDIONAL COMPONENT BEHIND THE EXITING SYSTEM WILL USHER
IN A QUICK HITTING VORT MAX OVER THE NORTH AND NORTHEAST FOR
FRIDAY. GFS AND NAM ARE BOTH PAINTING A BAND OF FRONTOGENESIS AT
ROUGHLY H7 IN THE NORTHEAST AND THIS COULD ENHANCE THE LIKELIHOOD
FOR SOME BANDED SHOWER ACTIVITY IN THIS AREA THROUGH FRIDAY. MOS
GUIDANCE HAS INCREASED POPS AND SO I HAVE RISEN POPS SOME IN THE
NORTHEASTERN THIRD OF THE STATE GIVEN THE PLACEMENT AND THE
SIGNAL OF THE AFOREMENTIONED PHYSICAL AND DYNAMICAL FEATURES.
GUIDANCE HAS ALSO TRENDED MUCH COLDER FOR FRIDAY AFTERNOON DUE TO
STRONG COLD AIR ADVECTION IN NORTHERLY FLOW OFF OF THE SURFACE.
I TRENDED WITH COLDER TEMPERATURES...BUT STILL REMAINED A COUPLE
DEGREES HIGHER THAN THE WARMER NAM NUMBERS.

CHANCES FOR PRECIP FINALLY SEEM TO DWINDLE AWAY BY SATURDAY...BUT
STRONG NORTHWEST FLOW REALLY DOES NOT WEAKEN TO A CONFIDENT LEVEL
UNTIL SUNDAY. HAVE KEPT THE FORECAST DRY FOR SATURDAY AND SUNDAY
FOR NOW AND WILL CONTINUE TO MONITOR. STRONG RIDGE STILL PROGGED
TO BUILD OVER THE STATE DURING THE FIRST HALF OF THE WEEK BRINGING A
TRANQUIL WARMING TREND TO THE AREA. CONCERNS FOR THE LATTER PART OF
NEXT WEEK WILL INCLUDE LOW LEVEL MOISTURE RETURN FROM THE
SOUTHEAST AND A PROGRESSIVE WAVE TRACKING NORTH OF US.

&&

.AVIATION...
GRADUAL EASING OF WIDESPREAD MVFR AND IFR CONDX OVER THE NEXT 24
HOURS AS WEATHER SYSTEM OVER NORTHEAST NEW MEXICO PLUNGES EASTWARD
INTO THE CENTRAL PLAINS. CLEARING SKIES FROM SOUTHWEST TO NORTHEAST
DURING THE DAY TODAY WILL RELIEVE MT OBSCURATION...WITH SOME FOG
POTENTIAL OVERNIGHT TONIGHT IN CLEAR AREAS. MVFR CONDX WITH PECKS TO
IFR WILL CONTINUE THROUGH EARLY EVENING OVER EASTERN THIRD OF THE
STATE. VERY WINDY STATEWIDE TODAY WITH WINDS BROADLY DECREASING
AFTER SUNSET.

SHY

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  29  52  24  63 /  10   5   5   0
GALLUP..........................  22  54  18  65 /   0   0   0   0
GRANTS..........................  22  55  19  65 /   0   0   5   0
GLENWOOD........................  30  69  35  74 /   0   0   0   0
CHAMA...........................  19  41   8  57 /  10  20  10   0
LOS ALAMOS......................  25  49  20  63 /   5  10  10   0
RED RIVER.......................  18  38  10  50 /  20  30  30   5
TAOS............................  25  44  16  58 /  10  20  20   5
SANTA FE........................  27  49  19  61 /   5  10  20   0
SANTA FE AIRPORT................  29  51  24  63 /   5  10  10   0
ESPANOLA........................  27  55  24  68 /   5  10  20   0
ALBUQUERQUE HEIGHTS.............  34  57  33  66 /   0   5   5   0
ALBUQUERQUE VALLEY..............  32  58  32  72 /   0   5   5   0
ALBUQUERQUE FOOTHILLS...........  32  55  30  68 /   0   5   5   0
ALBUQUERQUE WEST MESA...........  32  57  31  72 /   0   5   5   0
SOCORRO.........................  32  65  35  71 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  24  50  25  66 /   0  10  10   0
MORIARTY/ESTANCIA...............  29  55  26  63 /   0  10   5   0
CARRIZOZO.......................  33  63  33  67 /   0   0   0   0
RUIDOSO.........................  30  54  30  59 /   0   0   0   0
RATON...........................  25  46  20  60 /  20  30  20   5
LAS VEGAS.......................  25  46  21  59 /   5  20  10   5
ROY.............................  30  52  28  59 /  20  30  10   0
CLAYTON.........................  30  52  28  59 /  20  20  10   5
SANTA ROSA......................  33  62  30  68 /   5  10  10   5
TUCUMCARI.......................  35  61  31  64 /  10  20  10   5
FORT SUMNER.....................  36  62  32  70 /   5  10   5   5
CLOVIS..........................  35  60  30  63 /   5  10   5   5
PORTALES........................  35  62  31  65 /   5  10   5   5
ROSWELL.........................  39  69  36  68 /   5   5   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ105>109.

WIND ADVISORY FROM 6 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ001>005-008-009-014-015.

HIGH WIND WARNING FROM 6 AM THIS MORNING TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ010>013-016>021-026.

&&

52/SHY
Hazardous weather outlook, Apr 9, 6:00 AM MDT, 21 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT WED APR 9 2008

NMZ001>021-026-101200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS WILL ROAM THE EASTERN PLAINS OF NEW
MEXICO TODAY...MAINLY EAST OF A LINE FROM DES MOINES TO ROSWELL.
THESE MAY PRODUCE UP TO DIME SIZE AND WIND GUSTS UP TO 40 OR 50 MPH.
A STRONG DRY SLOT WORKING NORTHEASTWARD FROM FAR NORTHERN MEXICO AND
SOUTHERN NEW MEXICO INTO THE EAST CENTRAL AND SOUTHEAST PLAINS THIS
AFTERNOON MAY DIMINISH IF NOT ELIMINATE THE STRONG THUNDERSTORM
THREAT.

SOME HIGHER TERRAIN SNOW IS LIKELY TO RESULT IN AT LEAST SCATTERED
LIGHT TO MODERATE SNOW ACCUMULATIONS THROUGH TONIGHT MAINLY ACROSS
NORTH CENTRAL NEW MEXICO IN RIO ARRIBA...TAOS AND LOS ALAMOS
COUNTIES.

LASTLY WINDS WILL BECOME STRONG ENOUGH AND RELATIVE HUMIDITIES LOW
ENOUGH TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR CATRON
COUNTY...THE MID AND ESPECIALLY LOWER RIO GRANDE VALLEY AND EASTWARD
INTO THE MIDDLE PECOS RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS MAY STILL BE STRONG ENOUGH AND RELATIVE HUMIDITIES LOW ENOUGH
TO CONTINUE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF
CENTRAL AND EAST CENTRAL NEW MEXICO AGAIN THURSDAY AFTERNOON AND
EARLY EVENING. ALSO THERE WILL STILL BE SOME HIGHER ELEVATION SNOW
SHOWERS THURSDAY INTO FRIDAY ACROSS THE NORTHERN MOUNTAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY AT THIS TIME...ALTHOUGH THERE IS A
SMALL CHANCE THAT ACTIVATION MAY BE NEEDED LATE THIS MORNING AND
AFTERNOON ACROSS THE EASTERN BORDER COUNTIES IF CONDITIONS
SUPPORTIVE OF SEVERE THUNDERSTORMS DEVELOP.

43
43

In the hours before

Local storm report, Apr 10, 12:49 AM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1249 AM MDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     NON-TSTM WND GST 4 SSE ROSWELL           33.32N 104.50W
04/09/2008  M63.00 MPH       CHAVES             NM   ASOS

0828 PM     SNOW             5 ESE SANDIA PARK       35.14N 106.28W
04/09/2008  E1.5 INCH        BERNALILLO         NM   PUBLIC

1005 PM     SNOW             2 N CHAMA               36.92N 106.58W
04/09/2008  M1.3 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

&&

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:00 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more13 hr

Nearby

High Wind Warnings in New Mexico, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.